# SDR K2ZA2018091200001

- Difficulty date: September 9, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N7577G
- Make and model: Cessna 172L
- Aircraft serial: 59277
- Aircraft time: 11,371 hours
- Engine: Lyc O320E2D
- Engine time: 2,554 hours
- Propeller: Snsnch 74DM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 05232315
- Condition: Damaged
- Location: Te Flap
- Part time: 11,371 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, DURING FLAP RETRACTION, A LOUD POP WAS HEARD BY BOTH PEOPLE ABOARD. DURING POST FLIGHT IT WAS FOUND RT FLAP HAD BOUND ON BRACKET PN 0523231-5 DURING RETRACTION CAUSING DAMAGE TO FLAP, BRACKET, AND FLAP TRACK BRACKET. CRACKS FOUND IN THE LOWER ELBOW OF FLAP TRACK BRACKET PN 0523231-8 AND 0523231-7 APPEAR TO BE CAUSED BY THE FLAP BINDING. INSPECTION OF LEFT WING FLAP SYSTEM FOUND NO DEFECTS. NO RECORD OF BRACKET 0523231-5 BEING CHANGED WAS FOUND IN LOG BOOKS, IT IS ESTIMATED THIS IS ORIGINAL.
